EconPapers    
Economics at your fingertips  
 

Point‐optimal panel unit root tests with serially correlated errors

Hyungsik Moon (), Benoit Perron () and Peter Phillips ()

Econometrics Journal, 2014, vol. 17, issue 3, 338-372

Abstract: Generalizations of the point‐optimal panel unit root tests of Moon, Perron and Phillips (MPP) are developed to cover cases of serially correlated errors. The resulting statistics involve two modifications relative to those of MPP: (a) the error variance is replaced by the long‐run variance; (b) centring of the statistic is adjusted to correct for second‐order bias effects induced by the correlation between the error and lagged dependent variable.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/ectj.12030

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:emjrnl:v:17:y:2014:i:3:p:338-372

Ordering information: This journal article can be ordered from
http://onlinelibrary ... 1111/(ISSN)1368-423X

Access Statistics for this article

Econometrics Journal is currently edited by Jaap Abbring, Victor Chernozhukov, Michael Jansson and Dennis Kristensen

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-08-20
Handle: RePEc:wly:emjrnl:v:17:y:2014:i:3:p:338-372